# SDR CALA2017120104276

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 28,878 hours, 9,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 3351-01167 LENS MOD OP6 R-2 DOOR STEP 12 REQUIRES OPS CHECK OF EMERGENCY LIGHTS.R-2 DOOR FAILED.LIGHT COMES ON THEN GOES RIGHT OUT. REMOVED AND REPLACED THE BATTERY ASSY OPS CHECKS GOOD  REF AMM 33-51-06. ADD EMP:U335635
